# SDR V0XD20230501002

- Difficulty date: March 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 45254
- Aircraft time: 46,294 hours, 35,613 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Support Plate
- Part number: 14526799401
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKUP BATTERY SHELF CRACKED UNDER BATTERY TRAY. CORRECTIVE ACTION: REMOVED AND REPLACED BACKUP BATTERY SHELF IAW EMB 135/145 AMM 20-13-07. SEE AVMAX WO: 81033 WC: 1141.
